I was on an initial treatment for weight loss of Welbutrin & Zonisamide. After 1.5 years the medication became ineffective. The Doctor prescribe Qsymia and I asked his nurse several times how to wean off other meds. She said just stop and I knew that couldn't be right. I eased off Zonisamide and started Qsymia but haven't stopped Welbutrin. Not getting much results. I want to stop Welbutrin to see if that will help Qsymia to work. What your advise?
You should cut the dose slowly like you did with the zonisamide. Check with your dr and see if he thinks its a good idea. You might want to print the following out and give it to the nurse As with other AEDs, abrupt withdrawal of zonisamide in patients with epilepsy may precipitate increased seizure frequency or status epilepticus. Dose reduction or discontinuation of zonisamide should be done gradually.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2013 • 2 answers
Posted 20 Dec 2013 • 2 answers
Posted 23 Apr 2014 • 1 answer
Posted 28 Aug 2014 • 1 answer
Posted 22 Sep 2014 • 1 answer